# SDR ASAA2023102445827

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 57,547 hours, 17,182 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 459
- Condition: Faulty
- Location: Lh Ecs Bay
- Part time: 98,804 hours, 44,726 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH CONT CAB TEMP KNOB POSITIONED TO FULL WARM ( CLOCKWISE) FLIGHT DECK STILL VERY COLD & MAX DUCT TEMP OF 26DEG C. GROUNDED - YES. (RESOLVED ON W/O: 1974467 TASKCARD: N/R-00005 ) ACCOMPLISHED FIM 21-61 TASK 861 AND REPLACED TRIM AIR PRSOV REF AMM 21-62-01/401. OPS CHECK GOOD. THIS CLEARS MEL 21-21H. SEAMC STEVE NOTIFIED.
